# SDR DALA2025103107981

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 64,537 hours, 29,284 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE ALC RH SIDE AT FRAME, STA-1520 & BETWEEN S- 23R TO S-26R HAS MULTIPLE GOUGES ON THE FRAME & PREVIOUS REPAIR. MARKED# 77227.   BLENDED GOUGE ABOVE PREVIOUS REPAIR ON FRAME STA 1520 S-23R. FOUND IN LIMITS IAW B757-200 SRM 53-00-07-1A-1 DETAILED. PREVIOUS REPAIR WAS REMOVED AND NEW REPAIR PUT ON FRAME IAW B757-200 53-00-07 DETAIL III. (1280672)
